<< Previous Issue Kyungpook Mathematical Journal (Vol. 28, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 1—114
 Original Articles 
COMPACT REGULAR FRAMES AND THE SIKORSKI THEOREM
B. Banaschewski
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 1—14
INDEFINITE KAEHLERIAN MANIFOLDS WITH VANISHING BOCHNER CURVATURE TENSOR
U-Hang Ki1, Jung-Hwan Kwon2
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 15—21
ASCOLI'S THEOREM AND THE PURE STATES OF A C*-ALGEBRA

Kelly Mckennon

Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 23—34
TRANSNOMALS SYSTEMS ON THE CAYLEY PROJECTIVE PLANE
Kwang Sung Park
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 35—38
EXAMPLES OF NEAR-RING NEUMANN SYSTEMS
B.C. McQuarrie, J.J. Malone
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 39—44
A RECURSIVE ALGORITHM TO INVERT MULTIBLOCK CIRCULANT MATRICES
J. Baker, F. Hiergeist, G. Trapp
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 45—50
ON THE IDENTITIES OF BOL-MOUFANG TYPE
A.R.T. Solarin
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 51—62
ATHWART IMMERSIONS WITH CODIMENSION p>2 INTO EUCLIDEAN SPACE
M.A. Beltagy
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 63—69
ALMOST α-CONTINUOUS FUNCTIONS

Takashi Noiri

Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 71—77
THE EQUIVALENCE OF COMPACTNESS AND PSEUDO-COMPACTNESS IN SOME FUNCTION SPACES

John Atkins, Donald F. Reynolds1, Michael Henry2

Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 79—82
ON A NOTION OF PAIRWISE FUNCTIONAL COMPACTNESS IN BITOPOLOGICAL SPACES

Angelo Bella, Giovanni Gallo

Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 83—90
A NOTE ON H-SETS
Mohan L. Tikoo
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 91—95
NONLIEAR MAPPINGS IN METRIC AND HAUSDORFF SPACES AND THEIR COMMON FIXED POINT
Tanmoy Som
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 97—106
ON THE LARGE INDUCTIVE DIMENSION OF TYCHONOFF SPACE
Ali Kandil, M.A. Ismail
Kyungpook Mathematical Journal 1988 Vol. 28, No. 1, 107—114

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd